MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BED INTOUCH WITH ZOOM MOTOR; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO BED INTOUCH WITH ZOOM MOTOR; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 2141000000
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced unintended direction of the zoom.No adverse consequence or clinically relevant delay in treatment was reported.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.

Brand Name
BED INTOUCH WITH ZOOM MOTOR
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21925764
Report Number0001831750-2025-00684
Device Sequence Number21031266
Product Code FNL
UDI-Device Identifier07613327169232
UDI-Public07613327169232
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2141000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown